I did clomid at 38 and it immediately thinned my lining and decimated my ewcm...but I am prone to thin lining. It can happen immediately and women over 40 are more susceptible to thin lining and less than ideal ewcm. If you think you need help, you should talk w/ your doc about your situation and options. Other things might be more appropriate than Clomid (or not, but figuring it out w your doc is a good idea)
However, I know how easy it is to get discouraged and feel a little desperate. In that you are definitely not alone. Hang in there!
I don't know. I did a few months of clomid last year but didn't really find it of much value. Maybe it helped, but it didn't result in a BFP. (It did help when I was 39 though and I have my 5yr old to prove it.) Since then, I have heard a lot of less than positive things about it for use at my age (45) so I have kind of just let it go. I have had a couple of months like you were describing, but last month was more on the ball again. It does seem like my temp rise is not as quick after O as it was before, but I am not sure what would cause that. Guess I will see what happens on this go round.
I think if you are seriously considering anything like that you should start by talking at length with your doctor. Like one of the pp said, clomid might not be the best drug for you to use, but without talking to the doc it is hard to say.
Loving Mom to three
Loving Mom to three rambunctious
Hey Danielle Happy BDay! Mine was yesterday too- isn't Sept 8 a great day? :)